# SDR QXEA2010090700514

- Difficulty date: September 2, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 18,356 hours, 13,502 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - DURING INSP FOUND CORROSION ON ATTACHMENT ANGLE 26R FWD OF THE AVIONICS DOOR. REMOVED ATTACHMENT ANGLE IAW SRM 51-42-06-001-001-A01,  STARTED BLENDING CORROSION, AFTER BLENDING FOUND BLEND TO BE BEYOND LIMITS IAW SRM 53-21-23-101-003-A01.  LOCATED FASTNER HOLES IN NEW ANGLE IAW SRM 51-40-11-001-001-A01.  INSTALLED NEW ANGLE IAW SRM 51-42-21-001-001-A01.  TOPCOATED IAW SRM 51-25-16-001-001-A01, APPLIED CORROSION INHIBITING COMPOUND IAW 51-21-11-001-001-A01.
